# SDR AALA202108161019

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 57,858 hours, 28,703 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 4492
- Condition: Faulted
- Location: Mlg
- Part time: 57,858 hours, 28,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR LGCIU 2 FAULT MESSAGE ON ECAM. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202108131019: REPLACED #2 LGCIU AND THE LANDING GEAR DOOR SELECTOR VALVE (AALA202108168259) PER AMM 32-31-71 & 32-31-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
